MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER 36+0; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 REVERSE LINER 36+0; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550036000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: dsm202108.Clinical adverse event received for possible infection of right shoulder incision device and procedure (relatedness), device related: not related, procedure related: possible, date of event: 29 dec 2025, date of implant: (b)(6) 2025, date of revision: no information provided, device location: right.Treatment/impact: hospitalization, diagnostic intervention (venous duplex, ultrasound, mri, xray), injected medication (vancomycin ivpb 2000mg, piperacillin-tazobactam iv 4.5mg), oral/topical medication (lidocaine 5% patch, acetaminophen-codeine 300-30mg, po linezolid 600 bid and augmentin 875 bid x 1 week).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product<550036000>/lot combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product<550036000>/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
REVERSE LINER 36+0
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24073142
Report Number1818910-2026-00863
Device Sequence Number21177353
Product Code PHX
UDI-Device Identifier10603295546771
UDI-Public(01)10603295546771(17)290630(10)MI156850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550036000
Device Lot NumberMI156850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/21/2026
01/22/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/22/2026
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL.; CENTRAL SCREW 6.0X35.; GLENOSPHERE 36+8.; MOD UNITI CONV BASEPLATE S 24.; REVERSE HUMERAL SHELL M 36+8.; STEMLESS M 36.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite